# SDR JR2R2011061100256

- Difficulty date: June 11, 2011
- Submitted: June 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,111 hours, 12,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Part time: 16,111 hours, 12,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE RIGHT OF STRINGER 27 AND FORWARD OF E&E BAY DOOR OPENING HAS CORROSION.  REMOVED AND REPLACED DIAPHRAM IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
